Catalog Home Page

Hybrid pattern-matching algorithms on indeterminate strings

Holub, J., Smyth, W.F. and Wang, S. (2007) Hybrid pattern-matching algorithms on indeterminate strings. In: Daykin, J.W., Mohamed, M. and Steinhöfel, K., (eds.) London Algorithmics and Stringology 2006. King's College Publications, pp. 115-133.

Publication Type: Book Chapter
Publisher: King's College Publications
Publishers Website: https://kclpure.kcl.ac.uk/portal/en/publications/l...
Notes: Volume 8 of Texts in algorithmics
URI: http://researchrepository.murdoch.edu.au/id/eprint/27944
Item Control Page Item Control Page